Alert archive / New York / Frost Advisories in 2010
Frost Advisory 11, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 12, 2010, 3:26 AM EDT for 11 counties in New York. It took effect at Oct 13, 2010, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2010, 3:26 AM EDT (07:26 UTC)
- In effect from
- Oct 13, 2010, 2:00 AM EDT
- Expired
- Oct 13, 2010, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 77 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
332 WWUS71 KBUF 120726 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 326 AM EDT TUE OCT 12 2010 ...FROST EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING... .HIGH PRESSURE WILL BUILD OVER THE LOWER GREAT LAKES REGION TONIGHT AND PROVIDE CLEAR SKIES AND LIGHT WINDS. THIS WILL COMBINE WITH A COOL AND DRY AIRMASS TO ALLOW TEMPERATURES TO PLUMMET INTO THE 30S ACROSS MUCH OF WESTERN AND CENTRAL NEW YORK. AREAS OF FROST WILL FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING. THE ONLY AREAS WHICH MAY ESCAPE FROST WILL BE THE IMMEDIATE LAKESHORES WHERE TEMPERATURES WILL BE HELD UP BY SEVERAL DEGREES BY THE WARM LAKE WATERS. THE GROWING SEASON HAS ENDED FOR THE INTERIOR SOUTHERN TIER AND EASTERN LAKE ONTARIO REGION INCLUDING CATTARAUGUS...ALLEGANY... WYOMING...JEFFERSON...AND LEWIS COUNTIES. WIDESPREAD FROST WILL ALSO OCCUR IN THESE AREAS LATE TONIGHT...HOWEVER SINCE THESE AREAS ALREADY RECEIVED A KILLING FROST OVER THE WEEKEND...NO FURTHER FROST ADVISORIES WILL BE ISSUED. NYZ001>006-010-011-013-014-019-085-121530- /O.NEW.KBUF.FR.Y.0011.101013T0600Z-101013T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 326 AM EDT TUE OCT 12 2010 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. AREAS OF FROST ARE EXPECTED TO FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING ACROSS MUCH OF THE REGION AS TEMPERATURES DROP INTO THE MID 30S. THE ONLY AREAS WHICH MAY ESCAPE A FROST WILL BE ALONG THE IMMEDIATE SHORELINE OF LAKES ERIE AND ONTARIO WHERE THE WARM LAKE WATERS WILL HOLD TEMPERATURES UP A FEW DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ HITCHCOCK
4 follow-up statements
697 WWUS71 KBUF 121409 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1009 AM EDT TUE OCT 12 2010 ...FROST EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING... .HIGH PRESSURE WILL BUILD OVER THE LOWER GREAT LAKES REGION TONIGHT AND PROVIDE CLEAR SKIES AND LIGHT WINDS. THIS WILL COMBINE WITH A COOL AND DRY AIRMASS TO ALLOW TEMPERATURES TO PLUMMET INTO THE 30S ACROSS MUCH OF WESTERN AND CENTRAL NEW YORK. AREAS OF FROST WILL FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING. THE ONLY AREAS WHICH MAY ESCAPE FROST WILL BE THE IMMEDIATE LAKESHORES WHERE TEMPERATURES WILL BE HELD UP BY SEVERAL DEGREES BY THE WARM LAKE WATERS. THE GROWING SEASON HAS ENDED FOR THE INTERIOR SOUTHERN TIER AND EASTERN LAKE ONTARIO REGION INCLUDING CATTARAUGUS...ALLEGANY... WYOMING...JEFFERSON...AND LEWIS COUNTIES. WIDESPREAD FROST WILL ALSO OCCUR IN THESE AREAS LATE TONIGHT...HOWEVER SINCE THESE AREAS ALREADY RECEIVED A KILLING FROST OVER THE WEEKEND...NO FURTHER FROST ADVISORIES WILL BE ISSUED. NYZ001>006-010-011-013-014-019-085-122215- /O.CON.KBUF.FR.Y.0011.101013T0600Z-101013T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 1009 AM EDT TUE OCT 12 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. AREAS OF FROST ARE EXPECTED TO FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING ACROSS MUCH OF THE REGION AS TEMPERATURES DROP INTO THE MID 30S. THE ONLY AREAS WHICH MAY ESCAPE A FROST WILL BE ALONG THE IMMEDIATE SHORELINE OF LAKES ERIE AND ONTARIO WHERE THE WARM LAKE WATERS WILL HOLD TEMPERATURES UP A FEW DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
681 WWUS71 KBUF 121929 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 329 PM EDT TUE OCT 12 2010 ...FROST EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING... .HIGH PRESSURE WILL DRIFT SOUTH ACROSS NEW YORK STATE TONIGHT AND BRING CLEAR SKIES AND LIGHT WINDS. THIS WILL COMBINE WITH A COOL AND DRY AIRMASS TO ALLOW TEMPERATURES TO PLUMMET INTO THE 30S ACROSS MUCH OF WESTERN AND CENTRAL NEW YORK. AREAS OF FROST WILL FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING. THE ONLY AREAS WHICH MAY ESCAPE FROST WILL BE THE IMMEDIATE LAKESHORES WHERE TEMPERATURES WILL BE HELD UP BY SEVERAL DEGREES BY THE RELATIVELY WARM LAKE WATERS. THE GROWING SEASON HAS ENDED FOR THE INTERIOR SOUTHERN TIER AND EASTERN LAKE ONTARIO REGION INCLUDING CATTARAUGUS...ALLEGANY... WYOMING...JEFFERSON...AND LEWIS COUNTIES. WIDESPREAD FROST WILL ALSO OCCUR IN THESE AREAS LATE TONIGHT...HOWEVER SINCE THESE AREAS ALREADY RECEIVED A KILLING FROST OVER THE WEEKEND...NO FURTHER FROST ADVISORIES WILL BE ISSUED. NYZ001>006-010-011-013-014-019-085-130330- /O.CON.KBUF.FR.Y.0011.101013T0600Z-101013T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 329 PM EDT TUE OCT 12 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. AREAS OF FROST ARE EXPECTED TO FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING ACROSS MUCH OF THE REGION AS TEMPERATURES DROP INTO THE MID 30S. THE ONLY AREAS WHICH MAY ESCAPE A FROST WILL BE ALONG THE IMMEDIATE SHORELINE OF LAKES ERIE AND ONTARIO WHERE THE WARM LAKE WATERS WILL HOLD TEMPERATURES UP A FEW DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
781 WWUS71 KBUF 130121 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 921 PM EDT TUE OCT 12 2010 ...FROST EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING... .HIGH PRESSURE WILL DRIFT SOUTH ACROSS NEW YORK STATE TONIGHT AND BRING CLEAR SKIES AND LIGHT WINDS. THIS WILL COMBINE WITH A COOL AND DRY AIRMASS TO ALLOW TEMPERATURES TO PLUMMET INTO THE 30S ACROSS MUCH OF WESTERN AND CENTRAL NEW YORK. AREAS OF FROST WILL FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING. THE ONLY AREAS WHICH MAY ESCAPE FROST WILL BE THE IMMEDIATE LAKESHORES WHERE TEMPERATURES WILL BE HELD UP BY SEVERAL DEGREES BY THE RELATIVELY WARM LAKE WATERS. THE GROWING SEASON HAS ENDED FOR THE INTERIOR SOUTHERN TIER AND EASTERN LAKE ONTARIO REGION INCLUDING CATTARAUGUS...ALLEGANY... WYOMING...JEFFERSON...AND LEWIS COUNTIES. WIDESPREAD FROST WILL ALSO OCCUR IN THESE AREAS LATE TONIGHT...HOWEVER SINCE MOST LOCATIONS DROPPED BELOW FREEZING IN THESE COUNTIES...NO FURTHER FROST ADVISORIES WILL BE ISSUED. NYZ001>006-010-011-013-014-019-085-130930- /O.CON.KBUF.FR.Y.0011.101013T0600Z-101013T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 921 PM EDT TUE OCT 12 2010 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. AREAS OF FROST ARE EXPECTED TO FORM LATE TONIGHT AND EARLY WEDNESDAY MORNING ACROSS MUCH OF THE REGION AS TEMPERATURES DROP INTO THE MID 30S. THE ONLY AREAS WHICH MAY ESCAPE A FROST WILL BE ALONG THE IMMEDIATE SHORELINE OF LAKES ERIE AND ONTARIO WHERE THE WARM LAKE WATERS WILL HOLD TEMPERATURES UP A FEW DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ APFFEL
878 WWUS71 KBUF 130851 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 451 AM EDT WED OCT 13 2010 NYZ001>006-010-011-013-014-019-085-131300- /O.CON.KBUF.FR.Y.0011.000000T0000Z-101013T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...JAMESTOWN...ORCHARD PARK...SPRINGVILLE 451 AM EDT WED OCT 13 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. AREAS OF FROST WILL PERSIST FOR AN HOUR OR TWO AFTER DAYBREAK. IT WILL BE GONE MORE QUICKLY IN UNSHADED AREAS. $$ SAGE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 12, 1:22 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Oct 12, 1:22 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 122 AM EDT TUE OCT 12 2010 .SYNOPSIS... HIGH PRESSURE WILL BUILD BACK ACROSS THE REGION TUESDAY AND WEDNESDAY WITH DRY WEATHER AND SEASONABLY COOL TEMPERATURES. THE NEXT CHANCE OF RAIN WILL ARRIVE LATE WEDNESDAY NIGHT AND THURSDAY AS A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE CROSS THE REGION. && .NEAR TERM /THROUGH TODAY/... A PAIR OF WAVES TRAVELING EAST ALONG A STALLED FRONTAL BOUNDARY OVER PENNSYLVANIA HELPED TO PRODUCE SOME SHOWERS AND THUNDERSTORMS OVER MUCH OF WESTERN NEW YORK DURING THE EVENING HOURS. THIS ACTIVITY HAS NOW ENDED FOR ALL BUT THE WESTERN SOUTHERN TIER...WHERE SOME SHRA WILL LIKELY PERSIST FOR SEVERAL MORE HOURS. WHILE THE SHOWERS HAVE ENDED FOR MOST OF THE AREA...A VERY MOIST AIRMASS REMAINS IN PLACE. THIS AIRMASS WILL COMBINE WITH THE RECENT RAINS AND LIGHT SFC WINDS TO PRODUCE FAIRLY WIDESPREAD FOG OVER THE FAR WESTERN COUNTIES. VSBYS IN SOME AREAS WILL BE LOCALLY DENSE OVERNIGHT. DRY WEATHER WILL RETURN IN FORCE ON TUESDAY AS COOL CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE REGION. SOME DIURNAL CLOUDINESS WILL DEVELOP BUT FOR THE MOST PART SKIES WILL BE MOSTLY SUNNY. 850 MB TEMPERATURES DROPPING TO BETWEEN ZERO CELSIUS AND +2C SHOULD YIELD HIGHS ONLY IN THE 50S. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... WE WILL HAVE STRONG RIDGING ALOFT ACROSS THE GREAT LAKES REGION TUESDAY NIGHT THROUGH WEDNESDAY AS WE SIT BETWEEN THE DEPARTING SHORT WAVE OFF THE EAST COAST AND ANOTHER IN A SERIES OF STRONG SHORT WAVES DRIVING SOUTH FROM THE NORTHERN PLAINS. MODELS NOT IN GREAT AGREEMENT AT THIS TIME WITH THE DEVELOPMENT OF THAT WAVE. ECMWF AND GFS BOTH DEVELOP A SIGNIFICANT CUTOFF LOW DOWN ACROSS THE MID ATLANTIC THURSDAY BUT EXACT POSITION OF THE CENTER DIFFERS. THIS MAKES FOR A DIFFICULT FORECAST FOR WNY SINCE THESE TYPES OF EVENTS TYPICALLY BRING PRECIPITATION RIGHT TO OUR DOORSTEP BEFORE SURFACE REDEVELOPMENT OCCURS TO OUR SE UNDER THE UPPER CLOSED LOW. I AM STICKING CLOSE TO HPC GUIDANCE BY INTRODUCING A CHANCE OF RAIN INTO WNY LATE WEDNESDAY NIGHT AND THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... DEPENDING ON THE INTENSITY AND INLAND EXTENT OF THAT UPPER LEVEL CIRCULATION, WE WILL SEE ANOTHER EVENT WITH A FAIR AMOUNT OF ATLANTIC MOISTURE BROUGHT BACK OUR WAY THURSDAY NIGHT AND INTO FRIDAY. TEMPERATURES WILL NOT WARM SIGNIFICANTLY UNDER THIS TYPE OF PATTERN ESPECIALLY FRIDAY WHERE I WOULD EXPECT US TO GET MUCH ABOVE THE LOW 50S FOR DAYTIME HIGHS. THE CLOSED SYSTEM WILL TAKE AWHILE TO EXIT STAGE RIGHT AND I AM KEEPING A MENTION OF RAIN IN EASTERN ZONES THROUGH EARLY SATURDAY. BY SATURDAY THE CLOSED LOW IS OFF THE EAST COAST AND WE BEGIN TO GET A RIDGE OF HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES. UNDER THIS PATTERN AT THIS TIME OF THE YEAR ITS NOT OUT OF THE QUESTION TO GET A FEW DAYS OF FINE FALL CONDITIONS ONCE AGAIN. AT THIS POINT I AM PAINTING A MORE OPTIMISTIC PICTURE FOR THE WEEKEND ESPECIALLY FOR WESTERN SECTIONS OF NEW YORK. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... A WEAK WAVE OF LOW PRESSURE OVER EASTERN PENNSYLVANIA WILL CONTINUE TO PUSH OFF THE SOUTHERN NEW ENGLAND COAST THROUGH DAYBREAK. THE LAST BATCH OF RAIN ACROSS THE SOUTHERN TIER WILL END BY 08Z. ATTENTION THEN TURNS TO FOG/LOW CIGS. AN AREA OF VLIFR DEVELOPED FROM KBUF-KROC DURING THE EVENING WITH FOG AND LOW STRATUS. LOW LEVEL DRYING IS NOW PUSHING INTO THIS AREA WITH CIGS/VSBY IMPROVING QUICKLY FROM NORTH TO SOUTH. IT APPEARS IFR CONDITIONS ARE JUST ABOUT OVER AT KBUF-KIAG-KROC. THE AREA OF LOW CIGS/VSBY WILL CONTINUE TO PUSH SLOWLY SOUTH INTO THE HIGHER TERRAIN OVERNIGHT WITH WIDESPREAD IFR AND MOUNTAIN OBSCURATION SOUTH OF BUF THROUGH 12Z. EXPECT KJHW TO GO QUICKLY DOWN TO IFR AFTER ABOUT 08Z AS UPSLOPE FLOW DEVELOPS BEHIND THE DEPARTING RAIN. THE IFR CIGS/VSBY ACROSS THE SOUTHERN TIER SHOULD SLOWLY IMPROVE TO MVFR CIGS BY MIDDAY AS DRIER LOW LEVEL AIR SLOWLY WORKS IN. FARTHER NORTH EXPECT A PERIOD OF LAKE EFFECT CLOUDS AND MVFR CIGS AT KBUF-KROC-KIAG DURING THE MORNING HOURS. THIS WILL SCATTER OUT DURING THE AFTERNOON AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. EXPECT VFR AREAWIDE BY LATE AFTERNOON WITH CLEARING SKIES. OUTLOOK... WEDNESDAY...VFR. THURSDAY...VFR DETERIORATING TO MVFR AS SHOWERS DEVELOP. THURSDAY NIGHT AND FRIDAY...MVFR WITH AREAS OF IFR IN RAIN. SATURDAY..VFR. && .MARINE... NORTHEAST BREEZE UNDER 15 KNOTS WILL CONTINUE ON THE LOWER LAKES INTO TONIGHT. THE NORTHEAST WINDS WILL FRESHEN A LITTLE TUESDAY MORNING IN RESPONSE TO COLD AIR ADVECTION AND INCREASING PRESSURE GRADIENT. WAVES WILL BUILD TO 2-4 FEET ALONG THE SOUTH SHORE OF LAKE ONTARIO...BUT THIS WILL BE SHORT LIVED WITH HIGH PRESSURE BUILDING OVERHEAD BY AFTERNOON. HIGH PRESSURE OVERHEAD TUESDAY AFTERNOON THROUGH WEDNESDAY WILL PROVIDE LIGHT WINDS AND LIMITED WAVE ACTION THROUGH MIDWEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA NEAR TERM...RSH/TMA SHORT TERM...TAN LONG TERM...TAN AVIATION...HITCHCOCK MARINE...TMA
Hazardous weather outlook, Oct 11, 11:22 AM EDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1122 AM EDT MON OCT 11 2010 NYZ001>005-010>014-019>021-085-121530- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 1122 AM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WITH MAINLY CLEAR SKIES AND LIGHT WINDS...FROST FORMATION WILL BE AN ISSUE...ESPECIALLY INTERIOR VALLEYS OF THE SOUTHERN TIER AND THE FINGER LAKES TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-121530- OSWEGO- 1122 AM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. AREAS OF FROST ARE EXPECTED TONIGHT ACROSS INLAND SECTIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. FROST WILL BE AN ISSUE AGAIN TUESDAY NIGHT FOR ANYONE WHO HAS PROTECTED THEIR CROPS FROM A KILLING FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-121530- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1122 AM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-121530- JEFFERSON-LEWIS- 1122 AM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Oct 12, 12:22 AM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1222 AM EDT TUE OCT 12 2010 NYZ001>003-010>013-085-120730- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... BUFFALO...BATAVIA...WARSAW...GENESEO...ORCHARD PARK...SPRINGVILLE 1222 AM EDT TUE OCT 12 2010 ...AREAS OF FOG ACROSS WESTERN NEW YORK THROUGH THE WEE HOURS OF THE MORNING... AREAS OF FOG WILL CONTINUE ACROSS MUCH OF THE NIAGARA FRONTIER AND GENESEE VALLEY THROUGH THE WEE HOURS OF THE MORNING. VISIBILITY WILL BE REDUCED TO A QUARTER MILE OR LESS IN SOME LOCATIONS. MOTORISTS SHOULD USE CAUTION AND BE ALERT FOR GREATLY REDUCED VISIBILITY AT TIMES. HITCHCOCK
Nearby
Frost Advisories in New York, 2010Every frost advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.